American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 168 found      Go to page: 1 2 3 4 5 6

[91] J. Nikiel, H. M. Tuncali and E. D. Tymchatyn. Continuous images of arcs and inverse limit methods. Memoirs of the AMS 104 (1993) MR 1148017.
Book volume table of contents

[92] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Edwin Duda and Paweł Krupski. A characterization of finitely junctioned continua . Proc. Amer. Math. Soc. 116 (1992) 839-841. MR 1131034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] David P. Bellamy and Wayne Lewis. An orientation reversing homeomorphism of the plane with invariant pseudo-arc . Proc. Amer. Math. Soc. 114 (1992) 1145-1149. MR 1092915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Piotr Minc and W. R. R. Transue. Accessible points of hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 332 (1992) 711-727. MR 1073777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] James T. Rogers. Is the boundary of a Siegel disk a Jordan curve? . Bull. Amer. Math. Soc. 27 (1992) 284-287. MR 1160003.
Abstract, references, and article information
View Article: PDF

[97] Sarah E. Holte. An order-theoretic characterization of Peano continua . Proc. Amer. Math. Soc. 115 (1992) 1119-1127. MR 1086330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] L. D. Loveland and S. M. Loveland. Equidistant sets in plane triodic continua . Proc. Amer. Math. Soc. 115 (1992) 553-562. MR 1120508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Sam B. Nadler. $\epsilon$-selections . Proc. Amer. Math. Soc. 114 (1992) 287-293. MR 1074756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Paweł Krupski and James T. Rogers. Finitely cyclic homogeneous continua . Proc. Amer. Math. Soc. 113 (1991) 1173-1177. MR 1062393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Jo Heath. $2$-to-$1$ maps with hereditarily indecomposable images . Proc. Amer. Math. Soc. 113 (1991) 839-846. MR 1081696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] H. Murat Tuncali. Concerning continuous images of rim-metrizable continua . Proc. Amer. Math. Soc. 113 (1991) 461-470. MR 1069694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] David P. Bellamy and Kathryn F. Porter. A homogeneous continuum that is non-Effros . Proc. Amer. Math. Soc. 113 (1991) 593-598. MR 1070510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Thelma West. Relating spans of some continua homeomorphic to $S\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 1185-1191. MR 1070534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Krystyna Kuperberg. Fixed points of orientation reversing homeomorphisms of the plane . Proc. Amer. Math. Soc. 112 (1991) 223-229. MR 1064906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] L. E. Ward. Another characterization of trees . Proc. Amer. Math. Soc. 112 (1991) 231-233. MR 1039538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Katarzyna Tkaczyńska. The span and semispan of some simple closed curves . Proc. Amer. Math. Soc. 111 (1991) 247-253. MR 1037225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Thelma West. The relationships of spans of convex continua in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 111 (1991) 261-265. MR 1037227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Alejandro Illanes. A continuum having its hyperspaces not locally contractible at the top . Proc. Amer. Math. Soc. 111 (1991) 1177-1182. MR 1037209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Jo Heath. $2$-to-$1$ maps on hereditarily indecomposable continua . Trans. Amer. Math. Soc. 328 (1991) 433-444. MR 1028310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Hidefumi Katsuura. The nonexistence of a continuous surjection from a continuum onto its square . Proc. Amer. Math. Soc. 111 (1991) 1129-1140. MR 1039258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] J. M. Aarts and R. J. Fokkink. The classification of solenoids . Proc. Amer. Math. Soc. 111 (1991) 1161-1163. MR 1042260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Alejandro Illanes. Arc-smoothness and contractibility in Whitney levels . Proc. Amer. Math. Soc. 110 (1990) 1069-1074. MR 1037210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] L. D. Loveland. No continuum in $E\sp 2$ has the TMP. I. Arcs and spheres . Proc. Amer. Math. Soc. 110 (1990) 1119-1128. MR 1027099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Ira Rosenholtz. Absolute endpoints of chainable continua . Proc. Amer. Math. Soc. 103 (1988) 1305-1314. MR 955027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] Thelma West. Spans of simple triods . Proc. Amer. Math. Soc. 102 (1988) 407-415. MR 921008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 168 found      Go to page: 1 2 3 4 5 6